Finite heights and rational points on surfaces

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationAdvances in number theory (Kingston, ON, 1991)
Place of PublicationNew York
PublisherOxford University Press
Pages319-329
StatePublished - 1993

Publication series

NameOxford Science Publications

Cite this

Tschinkel, Y. (1993). Finite heights and rational points on surfaces. In Advances in number theory (Kingston, ON, 1991) (pp. 319-329). (Oxford Science Publications). Oxford University Press.